MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER 56/28; ACETABULAR DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER 56/28; ACETABULAR DOUBLE MOBILITY LINER
Model Number 01.26.2856M
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 december 2020 lot 092229: (b)(4) items manufactured and released on 5-oct-2009.Expiration date: 2014-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Clinical evaluation performed by medical affairs director ten years after primary uncemented double mobility tha, the patient reports leg length difference.It's possible that the non-medacta stem has subsided, but this cannot be verified because no xray history is available.At the pre-revision xrays, however, the cup does not look like having undergone migration.The medacta dm liner was exchanged as per routine procedure, but there is no indication that it was faulty or non-performing adequately.
 
Event or Problem Description
The patient came in after 10 years and 11 months reporting a leg length discrepancy (the cause is unknown).The surgeon revised the non-medacta head and the medacta liner with a non-medacta head and a medacta liner.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER 56/28
Common Device Name
ACETABULAR DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11176028
Report Number3005180920-2021-00051
Device Sequence Number16743583
Product Code MEH
UDI-Device Identifier07630030807404
UDI-Public07630030807404
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model Number01.26.2856M
Device Catalogue Number01.26.2856M
Device Lot Number092229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight109